# SDR USAA2015040100010

- Difficulty date: March 28, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 67,346 hours, 25,491 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 453N18142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, CORROSION ON FWD CARGO COMPARTMENT AFT BULKHEAD LOWER ANGLE AT BS 845 BETWEEN LBL 19 & RBL 19.  REPLACED ANGLE IAW SRM 51-40-02.
